# SDR C2XA08TY134

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 22,330 hours, 16,595 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE114116
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

BNA - MX WAS IN THE COCKPIT OF THE A/C TROUBLESHOOTING THE APU, AND RECEIVED AN APU FIRE MESSAGE AND DISCHARGED THE FIRE BOTTLE.  THE APU FIRE BOTTLE WAS REMOVED AND REPLACED IAW EMB 145 AMM 26-22-01 AND OPS CHECKED GOOD.  THE APU WAS REMOVED AND REPLACED IAW T/C 6849001 AND THE OPS AND LEAK CHECK WERE GOOD.  A/C HAS BEEN RELEASED TO SERVICE.
